# SDR SWAA2019101437725

- Difficulty date: September 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550225
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOOR BEAM CORRODED AROUND ATTACH HOLE AT BS. 294.5, LBL 1. / REPAIRED FLOOR BEAM IAW SRM & EA.
